# SDR CA010831010

- Difficulty date: August 22, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,175 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Main Rotor
- Part number: 369D21100523
- Condition: Cracked
- Location: Lwr Skin Root
- Part time: 3,340 hours, 66,802 cycles
- Component: Main Rotor, Hughes, 369D21200503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 1 1/2"- 2" CHORDWISE CRACKS IN LOWER ROOT DOUBLER ADJACENT TO OUTBOARD END OF ROOT END FITTING. TWO BLADES FROM SAME SET WITH SIMILAR CRACKS S/N'S 009999-K068,-K070. *TORQUE EVENTS CALCULATED BY TSNX20 (REF: BOEING SERVICE BULLETIN SB 369D195R3)
